Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The center of the category of $ (\mathfrak{g}, K)$-modules


Authors: Goran Muic and Gordan Savin
Journal: Trans. Amer. Math. Soc. 360 (2008), 3071-3092
MSC (2000): Primary 22E47
Published electronically: January 30, 2008
MathSciNet review: 2379787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semi-simple connected Lie group. Let $ K$ be a maximal compact subgroup of $ G$ and $ \mathfrak{g}$ the complexified Lie algebra of $ G$. In this paper we describe the center of the category of $ (\mathfrak{g},K)$-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E47

Retrieve articles in all journals with MSC (2000): 22E47


Additional Information

Goran Muic
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
Email: gmuic@math.hr

Gordan Savin
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: savin@math.utah.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04398-5
PII: S 0002-9947(08)04398-5
Received by editor(s): March 22, 2006
Published electronically: January 30, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.